Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Want to reverse Sculptra
Apr 20, 2008

I had severe facial wasting and then had Sculptra injections with amazing results. The fat was never supposed to return. But then my health improved dramatically, and the fat did actually come back. I had a handsome face before, and now it looks like a huge oval obese person face on my very skinny body. There are ridges of skin where the Sculptra was injected and my whole face seems puffy. I am as embarrassed of my face now as I was when it was very sunken in. The maker of Sculptra has not returned any messages. Do you know if there is a way to reverse the effects of Sculptra other then facial surgery?

Response from Dr. Pierone

Hello and thanks for posting.

I am sorry to hear about your unfortunate outcome with Sculptra.

I have a couple of thoughts on your problem. The first is whether you have gained too much overall weight and some of it is affecting your facial appearance. If so, some weight loss from a combination of diet and exercise may help.

The second comment is that Sculptra is not permanent, and so the effects should fade with time. I have seen patients with very visible and unsightly dermal nodules under their eyes as a result of Sculptra being injected in too shallow a location. But simply with the passage of time these nodules have softened up and eventually resolved. Based on these observations, I suspect your facial fullness will improve over time.

Let us know how things go and best of luck!



Previous
legs, thigh and butt wasting from meds?
Next
What can I do about facial wasting?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement